# SDR HALA0600804

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,788 hours, 14,812 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE NR 1 ENG O/B FAN INLET COWL 5 O'CLOCK POS 2 FEET AFT OF L/E 2.  LIGHTNING STRIKE NR 1 ENG O/B T/R COWL AFT EDGE 5 O'CLOCK POSITION.  C/W EXAMINE FCR LIGHTNING STRIKE DAMAGES INSPECTION.  REF ITEM 74,75,76,77 AND 80 FOR DAMAGE LOCATIONS.  NO OTHER DAMAGE NOTED.  OK TO CONTINUE PER SRM 54-13-01 FIG 101 PARAGRAPH H.  SPEED TAPE APPLIED.  INSPECT AT EVERY A CHECK AND REPAIR NO LATER THAN C-CHECK.
